Second-order convergence of an algorithm calculating the value of linear differential games
Doklady Akademii Nauk, Tome 340 (1995) no. 2, pp. 151-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_2_a0,
author = {G. E. Ivanov and E. S. Polovinkin},
title = {Second-order convergence of an algorithm calculating the value of linear differential games},
journal = {Doklady Akademii Nauk},
pages = {151--154},
year = {1995},
volume = {340},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_2_a0/}
}
TY - JOUR AU - G. E. Ivanov AU - E. S. Polovinkin TI - Second-order convergence of an algorithm calculating the value of linear differential games JO - Doklady Akademii Nauk PY - 1995 SP - 151 EP - 154 VL - 340 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1995_340_2_a0/ LA - ru ID - DAN_1995_340_2_a0 ER -
G. E. Ivanov; E. S. Polovinkin. Second-order convergence of an algorithm calculating the value of linear differential games. Doklady Akademii Nauk, Tome 340 (1995) no. 2, pp. 151-154. http://geodesic.mathdoc.fr/item/DAN_1995_340_2_a0/